# SDR AALA20120621012

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT CUSP, BETWEEN STATIONS 1287 TO 1309.  REPLACED RIGHT CUSP SHEET FROM STATIONS 1250 TO 1309 PER AARD 51-00-05-1.
